# SDR ASOA2013091309003

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,073 hours, 8,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT  EXTERIOR AFT EMERGENCY EXIT LIGHT INOPERATIVE.  R & R  EMERGENCY LIGHT ASSY IAW AMM 33-51-15 AIPC FIG 1, ITEM 22.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
